# SDR SWAA2023030698950

- Difficulty date: February 4, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N7746C
- Make and model: Boeing 737-7BD
- Aircraft serial: 33934
- Aircraft time: 50,644 hours, 26,573 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BS 480 AND BETWEEN STR23L TO STR24L AT FWD CARGO COMPARTMENT 2023-99196<[01] TOOL USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 112820025; DUE DATE: 01-FEB-24.;[02] REPLACED ANGLE - SUPPORT LOCATED BS 480 AND BETWEEN STR23L TO STR24L AT FWD CARGO COMPARTMENT AIW B737-700 SRM 51-10-02 ITEM 9 AND DGW 417A2150 REV B;[03] CORRECTED STEP 2 REPLACED ANGLE - SUPPORT LOCATED BS 480 AND BETWEEN STR23L TO STR24L AT FWD CARGO COMPARTMENT AIW B737-700 SRM 51-10-02 ITEM 9 AND DGW 417A2150 REV B SEE INDIVIDUAL SIGN OFF BELOW;[04] CERTIFIED RII WORK PERFORMED.  SEE INDIVIDUAL SIGNOFFS BELOW.
